71175members
373952posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Painful breast

9 REPLIES 9
cherub
Member

Re: Painful breast

I still suffer discomfort on my affected side 6 years down the line. I haven't been to the gym since before I went on holiday at the end of Oct and am suffering at the moment - my arm is telling me I need to get exercising it again. Have decided to go to the gym on Fri am.

Patchit
Member

Re: Painful breast

Lottie, good luck with your appointment tomorrow, hope you get lots of answers to your questions!
Joan xx

lottie63
Member

Re: Painful breast

Lol no I had chemo Patchit , finished in July and my hair started growing before it finished so I was fortunate, its quite a bit longer now and its been trimmed twice 🙂 I have heard the change in brands of Tamoxifen causes problems but I have always had the same one so will keep an eye out incase they try and give me different, As I said I have my open access on tuesday so I shall have a 1000 questions ready for my poor oncologist/Dr whoever it is I see, and then Mamogram in feb 1 year from dx , so not looking forward to that its gonna be sooo painful I just know, thankyou for you help I often pop into the March thread to see how you are all doing as I started chemo in march but right at the end x

Patchit
Member

Re: Painful breast

Yes, I am sure it will be the treatment you have had, but its hard not to worry about every ache and pain! Best talk to your Dr next week, just to put your mind at rest.
Have you thought about trying different brands of Tamoxifen? I have luckily had the same brand (Wockhart) each time except for one month I had a different brand and it really affected me. Mood swings, like awful PMS, and that was on a good day!! Lol!! Worth thinking about as you will be on it for a few years?
By the way, your hair looks great! Is that growth since you finished chemo (sorry, I dont know whether you had chemo or not), or is that how your hair is anyway?
Joan x

lottie63
Member

Re: Painful breast

Thank you Devagirl & Patchit ,
The pain has lessened today still there but not as bad at the moment, I had 20 rads which finished in september , im sure its probably a combination of everything Rads/lymphodema etc but hard not to become paranoid !! Im having so many side effects from tamoxifen im not sure which bit of me hurts and when at the moment .... Oh the joys !! Onwards and upwards eh, Thanks again xx

Patchit
Member

Re: Painful breast

Hi Lottie
Sorry I cant help exactly as I had an mx. However, there are several ladies on the thread I belong to (March 2012) who have discomfort in their breast now that they have finished treatment. So, this isnt unusual, although I think it isnt necessarily expected, which can be scary! Did you have rads? I think that can lead to a painful swollen breast many weeks after the treatment has finished. You need to check it out of course, but please be assured that it can be a normal reaction after all the treatment you have had.
Good luck
Joan x

devagirl
Member

Re: Painful breast

Hi Lottie

If its any help I finished treatment over 6 years ago and still suffer some tenderness although the pain I used to feel (which went on for ages and was I was told, to do with the nerve endings) has lessened. Its worse if I do too much, such as carrying stuff or stretching up - I too have lympodeama of the breast and this can also cause some discomfort. I remember one regualr poster on here who couldnt bear the car seatbelt across her, and that was also some years after treatment.

Take care
Laine

lottie63
Member

Re: Painful breast

Bumpy bump bump !!

lottie63
Member

Re: Painful breast

Bumping incase !!

lottie63
Member

Painful breast

Hi ladies,
I finished my active treatment in september, I have Lymphodema in my arm and breast and have been having pain in the affected breast, has anyone else suffered with this, I am due my open access appointment next tuesday and will speak to the Drs then but wondered if anyone could advise while I am waiting, trying not to get too paranoid but as we all know its kinds impossible after all we have been through
Really hope someone can advise xx